# SDR A6WA201040506

- Difficulty date: July 2, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 20,361 hours, 18,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

559.0 BULKHEAD CAP ANGLE AT RBL 9.0 IS CRACKED AND INBD VERT STIFFENER AT RBL 9 IS CRACKED, REO 601R-53-41260 AND 601R-53-41-116.
